×

zbMATH — the first resource for mathematics

Remote points and G-spaces. (English) Zbl 0434.54016

MSC:
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54D40 Remainders in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alò, R.A.; Shapiro, H.L., Normal topological spaces, (1974), Cambridge University Press Cambridge · Zbl 0282.54005
[2] van Douwen, E.K., Existence and applications of remote points, Bull. amer. math. soc., 84, 161-163, (1978) · Zbl 0426.54018
[3] E.K. van Douwen, Remote points, to appear in Diss. Math.
[4] Fine, N.J.; Gillman, L., Remote points in β{\bfr}, Proc. amer. math. soc., 13, 29-36, (1962) · Zbl 0118.17802
[5] Gillman, L.; Jerison, M., Rings of continuous functions, (1960), Van Nostrand Princeton, N.J · Zbl 0093.30001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.